# SDR UIEA2019070604688

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,806 hours, 18,579 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY PACK TEMP ON APPROACH ( EICAS MESSAGE CLEARED ) ( OPS CHECK IAW AMM 21-50-00. NO DEFECTS NOTED  )
